Equations for second moments of solutions of a system of linear differential equations with random semi-Markov coefficients and random input

Authors

  • A. L. Lapshin

Abstract

We derive equations that determine second moments of a random solution of a system of Itô linear differential equations with coefficients depending on a finite-valued random semi-Markov process. We obtain necessary and sufficient conditions for the asymptotic stability of solutions in the mean square with the use of moment equations and Lyapunov stochastic functions.

Published

25.06.1999

Issue

Section

Research articles

How to Cite

Lapshin, A. L. “Equations for Second Moments of Solutions of a System of Linear Differential Equations With Random Semi-Markov Coefficients and Random Input”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 6, June 1999, pp. 776–783, https://umj.imath.kiev.ua/index.php/umj/article/view/4664.